# SDR ASAA2014042907975

- Difficulty date: April 29, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655282527
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME BS 992 IS CORRODED ON INNER FLANGE ABOVE L2 MOP SILL.  ACFT GROUNDED. DAMAGE FOUND TO BE OUT OF LIMITS. REPAIRED FRAME IAW EA 400-53EA-12793.
